Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is full or bloated feeling or pressure in the stomach a side effect of conjugated estrogens?

Premium Questions

doctor1 MD

, invisible little moustache hairs above my top lip. Not ok. My Dr. prescribed me conjugated estrogen ... expensive I can get either by prescription or OTC that would still be effective for this issue? ...

doctor1 MD

before that urinary tract was blocked and doctor has given premarin conjugated estrogens cream to apply ...,Sure, will be waiting to read from your side.Regards,Replied by Dr. XXXXXXX A.T , 6 days ago Disclaimer: The Expert ...

doctor1 MD

.Heartburning if not having antacids or PPI. I feel bloated , i fart and burp a lot, and feel hungry very frequently. Before and after food there will be sounds in stomach , here and there. While sleeping i feel back ache. towards ...

doctor1 MD

Hi! It's my first time to use Yaz and i'm on my 6th pill. I'm feeling bloated, nauseous and stomach cramps . I intend to stop taking it. Can i do so? Is there a side effect when i just stop taking it? ...

doctor1 MD

worse on the right side. It's mostly a XXXXXXX achy pain & I feel lots of pressure if I press down on it ...in the last few days my lower stomach has become very bloated looking (my pants are barely fitting ...

Public Forum Discussions

doctor1 MD

HI IM A 26 YEAR OLD TRANSGENDER MALE WHO HAS BEEN TAKING CONJUGATED ESTROGENS & HIGH BLOOD PRESSURE ... MAKING IT WORSE. I DONT THINK I CAN HANDLE THE PAIN AND PRESSURE ON MY CHEST I FEEL LIKE MY LUNGS OR LUNG ...

doctor1 MD

not there at all. Is this a side effect or drug interaction? I m on citalopram hydrobromide, trazodone, gabapentin, hydrochlorothiazide, conjugated estrogen Premarin, ezetimibe, levothyroxine, glucosamine. Frequently take ...

doctor1 MD

then after almost 2 years of the previous medication. and the doctor shifted me to premarin conjugated estrogen 0.625mg and modus 10. i taking them since 2009 and in between the doctor just changed the premarin ...

doctor1 MD

is consuming Thyronom 50 mg. & conjugated Estrogen 0.625 mg. and 0.25 mg. which are taken on alternate days. I would like to know about invisible ovaries, side effects if any on taking the above medicines, etc. ...

doctor1 MD

I m 40 weeks pregnant and my doctor advised me to take Premarin (Conjugated Estrogens) to induce .... What is the possible effects for my baby? Should I stop taking it? Please help! ...

doctor1 MD

have had a really really weird stomach--it doesn t feel bloated, it just feels really full. I think I ...? Is that a symptom of a yeast infection? Or a side effect from the Diflucan? Or possibly something else? ...

doctor1 MD

. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication ... even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating ...

doctor1 MD

: Stomach...throwing up, bloating and pressure severe and couldn t sleep or get comfortable., mostly walked and walked and walked around. The last episode started Saturday, Aug 30 with a sudden pressure in the middle ...

doctor1 MD

I am concerned with certain medications I am taking, and if they counter act one another. I am taking Liothyronine and Prempro(conjugated estrogens/medroxyprogesterone acetate tablets) biotin, daily ...

doctor1 MD

the injection straight away but now my belly feels bloated and like I constantly need a poo I went through a stage yesterday were was feeling really low is this due to the side effects ...